# SDR N6WA2016122301

- Difficulty date: December 23, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N170GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10280
- Aircraft time: 20,883 hours, 13,919 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Condition: Corroded
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSCREEN MOUNTING PLATE SHOWS SIGNS OF CORROSION.  R & R THE INBD FLOOR FITTINGS.
